# SDR TRBA2011051

- Difficulty date: May 9, 2011
- Submitted: May 13, 2011
- Operation: Air carrier
- Aircraft: N545AT
- Make and model: Aerosp ATR 72-212A
- Aircraft serial: 545
- Aircraft time: 20,940 hours, 24,772 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Cover
- Condition: Missing
- Location: Bleed Duct
- Stage of operation: DE
- How discovered: O
- Nature of condition: W, B
- Precautionary procedure: O

## Discrepancy

NR1 F/A CALLED AND SAID ON DESCENT, SMELLED BURING PLASTIC ODOR AROUND ROW 7. AFTER INSP FOUND INSULATION ALONG BLEED DUCT BURNED BY DUCT AT FRAMES 23 AND 24.  ALSO, LOWER DUCT COVER ON LT BLEED DUCT MISSING.   R & R INSULATION BLANKET AT FRAMES 23 AND 24 IAW ATR STANDARD PRACTICES 20-25-10.  FOUND LOWER DUCT COVER FOR LT BLEED DUCT AND INSTALLED DUCT COVER IAW EO E2-3600-027 PART A. PERFORMED OPS CHECK AND LEAK CHECK  OF BLEED SYS IAW MM 36-11-00 NO DEFECTS. LT WING SIDE BLEED DUCT DEFERRED IAW EO E2-3600-027 PERFORM PERMANENT REPAIR IAW PART B AT OR PRIOR TO NEXT SCHEDULED C CHECK.
